Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 117, No. 1, January 2010

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.117.issue-1

Table of Contents

Export Selected Citations
  1. DOI: 10.4169/amermathmont.117.1.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.117.1.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 94-96)
      The Shape of Content: Creative Writing in Mathematics and Science by Chandler Davis, Marjorie Wikler Senechal, Jan Zwicky
      Review by: Amir Alexander
      DOI: 10.4169/000298910x475041
      Stable URL: http://www.jstor.org/stable/10.4169/000298910x475041
  6. DOI: 10.4169/amermathmont.117.1.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.117.1.bm